# SDR SWIA202409160026

- Difficulty date: June 26, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENLARGED HOLES IN AIRFRAME STRUCTURE LH WING PANEL 531AZ (MX 28441519)      (C-CHECK RO 9/15/2024)    REPAIRED ENLARGED HOLE IN ACFT STRUCTURE AT LH WING PANEL 531AZ PER REO 690-57-42-1095 REV-- DATED 2024-08-08. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
